MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/2050313x251381576

Медицинская библиотека · SAGE open medical case reports · 2025

A probable case of metamizole-induced neutropaenia presenting 10 days after drug discontinuation.

Petino Carola, Moreno Solé Marta, Ziaka Mairi

Клинический случайСтатьяПеревод в очереди

Аннотация

Metamizole (dipyrone) is a non-opioid analgesic and antipyretic agent belonging to the pyrazolone class. While it is widely used in many countries due to its favourable safety profile compared to non-steroidal anti-inflammatory drugs and opioids, its use has been associated with rare but potentially life-threatening haematologic adverse effects, including neutropaenia and agranulocytosis. These complications typically occur within 6-14 days of treatment initiation but may also arise earlier or significantly later, even after discontinuation of the drug. Given that late-onset neutropaenia after metamizole discontinuation may be underdiagnosed, we present the case of a 92-year-old woman who developed transient, likely drug-induced neutropaenia 10 days later, with spontaneous haematologic recovery. The patient remained asymptomatic, with no signs of infection or evidence of inflammatory or neoplastic systemic disease.

Для цитирования: Petino Carola, Moreno Solé Marta, Ziaka Mairi. A probable case of metamizole-induced neutropaenia presenting 10 days after drug discontinuation.. SAGE open medical case reports. 2025. DOI: 10.1177/2050313x251381576.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.